$W^1_2$-estimates on the prey-predator systems with cross-diffusions and functional responses
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 211-227
Printed June 1, 2008
Seong-A Shim
Sungshin Women's University
Abstract : As a mathematical model proposed to understand the behaviors of interacting species, cross-diffusion systems with functional responses of prey-predator type are considered. In order to obtain $W^1_2$-estimates of the solutions, we make use of several forms of calculus inequalities and embedding theorems. We consider the quasilinear parabolic systems with the cross-diffusion terms, and without the self-diffusion terms because of the simplicity of computations. As the main result we derive the uniform $W^1_2$-bound of the solutions and obtain the global existence in time.
Keywords : quasilinear parabolic systems, calculus inequalities, local existence, global existence, cross-diffusions, self-diffusions, Holling-type II functional responses, uniform bounds
MSC numbers : 35K55, 35B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd